# SDR MASA200602689

- Difficulty date: December 9, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 7,451 hours, 5,597 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 771409D
- Part serial: M1749
- Condition: Failed
- Location: Slat Sys
- Part time: 2,507 hours, 2,040 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2757 PHX.  SLAT FAULT STATUS.  MX REMOVED AND REPLACED LEFT OUTBOARD & RIGHT INBOARD SKEW SENSOR.
